MathSciNet Relay Station
MathSciNet bibliographic data
MR1664341 (2000m:16002) 16D10 (16S50)
Camillo, V. P.; Fuller, K. R. On reflexivity of direct sums. Proc. Amer. Math. Soc. 128 (2000), no. 10, 2855–2862.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement